# SDR SWIA201230077

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 21,860 hours, 17,858 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECEIVED AN APU GENERATOR OFF CAUTION.  CABIN AND COCKPIT FILLED WITH SMOKE.  (FLT 6326)  REPLACED APU GENERATOR IAW CRJ 200 AMM.  PN: 720845E  SN: OFF 4764
